Աստղաֆիզիկա =Астрофизика =Astrophysics

К релятивистской теории альфеновских солитонов

Джавахишвили, Дж. И. and Чедия, О. В. (1987) К релятивистской теории альфеновских солитонов. Աստղաֆիզիկա, 27 (2). pp. 347-358.

[img] PDF
Download (1599Kb)
    Item Type: Article
    Additional Information: On the relativistic theory of Alfven solitons.
    Uncontrolled Keywords: Javakhishvili J. I., Chedia O. V.
    Subjects: Q Science > QB Astrophysics
    Q Science > QC Physics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 21 Aug 2013 08:39
    Last Modified: 27 Aug 2013 14:17
    URI: http://astro.asj-oa.am/id/eprint/2226

    Actions (login required)

    View Item